Journal of Symbolic Logic

Review: Th. Skolem, The Logical Paradoxes and the Remedies for Them

G. H. von Wright

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 1 (1951), 62.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731060

JSTOR
links.jstor.org

Citation

von Wright, G. H. Review: Th. Skolem, The Logical Paradoxes and the Remedies for Them. J. Symbolic Logic 16 (1951), no. 1, 62. https://projecteuclid.org/euclid.jsl/1183731060


Export citation